Previous |  Up |  Next


Title: Academician Vladimír Kořínek octogenarian (English)
Author: Drbohlav, Karel
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 2
Year: 1979
Pages: 326-(327),329
Category: history
MSC: 01A70
idZBL: Zbl 0416.01016
idMR: MR529521
DOI: 10.21136/CMJ.1979.101611
Date available: 2008-06-09T14:34:24Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_29-1979-2_19.pdf 542.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo